# SDR SWAA080810

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 52,525 hours, 52,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 867-887 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 867 AND BS 887, STR 24R.  REPAIRED SKIN PER SRM.
